MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® UNIVERSAL CATHETERIZATION TRAY; UNIVERSAL TRAY WITHOUT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® UNIVERSAL CATHETERIZATION TRAY; UNIVERSAL TRAY WITHOUT CATHETER
Model Number 792100
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the tray did not contain the iodine swabsticks.
 
Event or Problem Description
It was reported that the tray did not contain the iodine swabsticks.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be " missing components / accessories and/or not according to proper assembly sequence.", a potential root cause for this failure could be "incorrect operation." the device history record was reviewed and found nothing that could have caused or contributed to the reported event.Currently supplied sterile component iodine pouch is unavailable from the supplier, lernapharm, inc.{montreal, quebéc, canada}.This waiver will remove iodine pouches from applicable trays/kits and include instructions to the end users.The instructions for use were found adequate and state the following: "contents: uro-prep¿ tray with: underpad, drape povidone-iodine solution 10cc syringe (prefilled with sterile water) to inflate catheter only.Sterile: contents of inner wrap are sterile unless package is opened or damaged.Directions for use on reverse side.Single use only.Do not resterilize.For urological use only.Specimen container and label walleted, powder-free gloves (2) lubricant packet forceps, prep balls (5) graduated collection container" h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® UNIVERSAL CATHETERIZATION TRAY
Common Device Name
UNIVERSAL TRAY WITHOUT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8754356
Report Number1018233-2019-03526
Device Sequence Number11272693
Product Code OHR
UDI-Device Identifier00801741029646
UDI-Public(01)00801741029646
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2021
Device Model Number792100
Device Catalogue Number792100
Device Lot NumberNGCT1850
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1